A 41-year-old member asked:
Disclaimer

what is the overdose for sudafed?

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
See details: An overdose is defined as taking more than the recommended daily dose od a medication. Read the label and that should tell you.
Answered on Jan 26, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Sudafed overdose: Sudafed overdose can cause seizures, hallucinations, high blood pressure, rapid breathing, irregular heartbeat, difficulty in breathing and restlessne ... Read More
A 48-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Yes: It causes high blood pressure, rapid heary rate, and could induce a heart attack or stroke.
1
1 thank
A 45-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Sudafed overdose: Sudafed overdose can cause seizures, hallucinations, high blood pressure, rapid breathing, irregular heartbeat, difficulty in breathing and restlessne ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Anifat Balogun
28 years experience ENT and Head and Neck Surgery
Yes: Ultimately, you could die from sudafed overdose. It is important to take sudafed, or any other medication as directed. If your symptoms are not improv ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month